# SDR ASOA201101395

- Difficulty date: July 11, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 19,652 hours, 13,530 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SYS LT PYLON FIREWALL 2ND FROM AFT UPPER ACCESS HOLE  ELONGATED (NR 1 SYS PRESSURE LINE). APPEARS TO BE CRACKED AT FWD SIDE.   COMPLIED WITH STEPS 1-2 OF REO 670-54-51-018.  COMPLIED WITH NDT IAW STEP 3 OF REO 670-4-51-018 NDTM PART 1, 51-20-006. NO INDICATIONS NOTED.  COMPLIED WITH STEPS 4 AND 5 OF REO 670-54-51-018.   COMPLIED WITH STEPS 6-9 OF REO 670-54-51-018.  REMOVED FIREWALL ASSY IAW SRM 51-42-06.   INSTALLED FIREWALL ASSY IAW SRM 51-42-06-001-001-A01.
